?

Log in

No account? Create an account
 
 
17 May 2005 @ 02:06 pm
 
Okay. Decision made. I'm staying through the first week in July at least.

Went to the psych today, and told him I was having withdrawal symptoms on the Lexapro, even though I'm not withdrawing. He thinks my body's tolerating it, so he's switching me to Paxil. So I have to stay at work through June 21, which is my next appointment so he can check on how I'm doing with Paxil. Since I'm staying that long, I might as well stay a couple more weeks so I get the 4th of July paid holiday. Whether I stay later than that week depends on how the appointment goes on the 21st.

Oh well. I'll have money, at least. I hope I don't have weird symptoms on Paxil. :/ If Paxil goes smoothly, I'll be out of here on July 8. Eight weeks, including this one. The count is on!
 
 
 
LLL's Heartfelt Wish: Oshitarimuse_neko on May 17th, 2005 11:32 am (UTC)
Good luck with the meds change. Now's the time to start marking a calender with big, red "X's".

^____~
High-velocity pie of deathnixieq on May 17th, 2005 01:49 pm (UTC)
the one side effect i had on paxil was sleeping. a LOT. i went off it too soon, though; i found out after going through the same thing w/ the effexor that it passes. since you're already on medications to deal w/ stress and anxiety, it may not affect you that way, anyway -- i think part of it was just my body finally experiencing some relief from the physical manifestations of depression and anxiety, and saying "wow, i can RELAX now!@!#"

good luck, babe! i'm glad you're toughing it out, while also being good to yourself. that's a difficult line to walk. *hugs*
tafkarfanfictafkarfanfic on May 18th, 2005 04:55 am (UTC)
1. I still owe you money for books. Can you email me with how much? (this LJ ID at LJ dot com if you don't have my personal server - I'm not at obscure anymore.)
2. Did I leave my blue Burton hoodie in the back of your car? It has a pink/purple hood...